# SDR DALA1231530931

- Difficulty date: May 14, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 62,177 hours, 47,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1212-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, LIGHTNING STRIKE FOUND ON LT WINDOW BELT AT FWD LWR CORNER BTW STA Y=1212-1231.  AREA WAS BLENDED OUT AND DOUBLER INSTALLED IAW ERA 503254-14 REV ORIG.
